Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global existence of solutions by path decomposition for a model of multiphase flow


Authors: Fumioki Asakura and Andrea Corli
Journal: Quart. Appl. Math. 71 (2013), 135-182
MSC (2010): Primary 35L65; Secondary 35D30, 76T30
Published electronically: October 2, 2012
MathSciNet review: 3075539
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a strictly hyperbolic system of three conservation laws, in one space dimension. The system is a simple model for a fluid flow undergoing liquid-vapor phase transitions. We prove, by a front-tracking algorithm, that weak solutions exist for all times under a condition on the (large) variation of the initial data. An original issue is the control of interactions by means of decompositions of shock waves into paths.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35L65, 35D30, 76T30

Retrieve articles in all journals with MSC (2010): 35L65, 35D30, 76T30


Additional Information

Fumioki Asakura
Affiliation: Department of Asset Management, Osaka Electro-Communication University, Neyagawa, Osaka, Japan

Andrea Corli
Affiliation: Department of Mathematics, University of Ferrara, Ferrara, Italy

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01318-4
Received by editor(s): April 28, 2011
Published electronically: October 2, 2012
Article copyright: © Copyright 2012 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website